# SDR 07FDEA00315

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LEFT STA 535 AT 9G NET FRAME FOUND DAMAGED BY SUPPORT YOKES.  CABIN - LEFT HAND STA 535 AT 9G NET DAMAGED FRAME REPAIRED AS PER FEDEX DRAWING   SRZ-53-503. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
